English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Automorphisms of affine Veronese surfaces

Aitzhanova, B., & Umirbaev, U. (2023). Automorphisms of affine Veronese surfaces. International Journal of Algebra and Computation, 33(2), 351-367. doi:10.1142/S0218196723500182.

Item is

Files

show Files
hide Files
:
2210.12781.pdf (Preprint), 192KB
Name:
2210.12781.pdf
Description:
File downloaded from arXiv at 2023-05-15 14:33
OA-Status:
Green
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
Aitzhanova-Umirbaev_Automorphisms of affine Veronese surfaces_2023.pdf (Publisher version), 295KB
 
File Permalink:
-
Name:
Aitzhanova-Umirbaev_Automorphisms of affine Veronese surfaces_2023.pdf
Description:
-
OA-Status:
Visibility:
Restricted (Max Planck Institute for Mathematics, MBMT; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show
hide
Locator:
https://dx.doi.org/10.1142/S0218196723500182 (Publisher version)
Description:
-
OA-Status:
Not specified
Description:
-
OA-Status:
Green

Creators

show
hide
 Creators:
Aitzhanova, Bakhyt, Author
Umirbaev, Ualbai1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show
hide
Free keywords: Mathematics, Commutative Algebra, Algebraic Geometry
 Abstract: -

Details

show
hide
Language(s): eng - English
 Dates: 2023
 Publication Status: Issued
 Pages: 17
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: arXiv: 2210.12781
DOI: 10.1142/S0218196723500182
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Journal of Algebra and Computation
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: World Scientific
Pages: - Volume / Issue: 33 (2) Sequence Number: - Start / End Page: 351 - 367 Identifier: -